Publication:
Coefficient Inequalities for Certain Starlike and Convex Functions

Date
2022
Authors
Çetinkaya, Asena
Kumar, Sushil
Journal Title
Journal ISSN
Volume Title
Publisher
Hacettepe University
Research Projects
Organizational Units
Journal Issue
Abstract

In this paper, we consider two Ma-Minda-type subclasses of starlike and convex functions associated with the normalized analytic function phi(Ne)(z) = 1 + z - z3/3 that maps an open unit disk onto the Nephroid shaped bounded domain in the right-half of the complex plane. We investigate convolution and quasi-Hadamard product properties for the functions belonging to such classes. In addition, we compute best possible estimates on third order Hermitian-To eplitz determinant and non-sharp estimates on certain third order Hankel determinants for the starlike functions associated with the interior region of Nephroid.

Description
Keywords
Starlike Functions , Convex Functions , Neproid , Convolution Properties , Quasi-hadamard Product Properties , Hermitian--toeplitz and Hankel Determinants
Citation
KUMAR, S. K., & Çetinkaya, A. Coefficient inequalities for certain starlike and convex functions. Hacettepe Journal of Mathematics and Statistics, 51(1), 156-171.